Discussions By Condition: Gastrointestinal conditions

Muddy Stool

Posted In: Gastrointestinal conditions 0 Replies
  • Posted By: Anonymous
  • May 10, 2011
  • 03:34 PM

Can anyone please tell me if having a muddy colored stool (it's not completely black, but it is a brownish-black in color) is something to seriously worry about? I've taken pepto bismo a couple of times to help with my reflux and heart burn, but it's never caused a discoloration in my bm's before. The first time it happened, there was a mix of my normal colored stool with the brownish black stool, and then it went to a completely, really dark brownish-black (muddy looking) stool. I suffer from chronic constipation because of my meds (my doctor recently started me on Miralax twice a day, but it isn't yet helping). I'm a little worried (no, I'm A LOT worried) because of the sudden change in bm color. Please help me if you can. Thank you.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.
Advertisement

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?

Advertisement